| Model Number |
DW OUTFLOW CASSETTE/TUBE SET |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-6430 dualwave outflow tube set collapsed.This occurred during a case.No additional information was provided, and additional information has been asked.Additional information was provided on 09/10/2024 where it was stated this event occurred during a knee scope/acl when the outflow tubing kinked at the pump box.They went to direct suction to complete the procedure.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to improper cassette insertion.